# SDR SWIA2024072200597

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 25,623 hours, 20,269 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Out Of Position
- Location: Bleed Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING. FOLLOWED BY LEFT BLEED DUCT CAUTION. RAN QRH PROCEDURE RTF. NO EMERGENCY DECLARED.  NO OVERWEIGHT LANDING. (FLIGHT 6214 - FILED CLOSED)INTERROGATED MDC FOUND B1 CODES 349537 AND 349536. FOLLOWED B1 CODES PER FIM 36-21-01 AND FOUND MT141 AND MT142 TO BE MAKING CONTACT WITH EACH OTHER. READJUSTED BOTH LOOPS TO NOT BE TOUCHING ANYMORE. RAN CURRENT BLEED LEAK EVENT LOCATION TEST IN REFERENCE TO AMM 36-21-00 AND ALL LOOPS NOW TESTED OK. RAN L PACK WITH APU IN REFERENCE TO AMM 21-50-00 FOR 30+ MINS AND NO L BLEED DUCT WARNING/CAUTION MESSAGE PRESENT. A/C OKAY FOR SERVICE AT THIS TIME.
